Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On excursions of reflecting Brownian motion


Author: Pei Hsu
Journal: Trans. Amer. Math. Soc. 296 (1986), 239-264
MSC: Primary 60J60; Secondary 60J50, 60J55, 60J65
MathSciNet review: 837810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the properties of excursions of reflecting Brownian motion on a bounded smooth domain in $ {R^d}$ and give a procedure for constructing the process from the excursions and the boundary process. Our method is computational and can be applied to general diffusion processes with reflecting type boundary conditions on compact manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J60, 60J50, 60J55, 60J65

Retrieve articles in all journals with MSC: 60J60, 60J50, 60J55, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0837810-X
PII: S 0002-9947(1986)0837810-X
Keywords: Reflecting Brownian Motion, boundary process, point process of excursions, excursion laws
Article copyright: © Copyright 1986 American Mathematical Society